# SDR MZZA98234

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1173
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON FLOOR WEB AT BS 1173 RBBL 45.  THE CORRODED FLOOR WEB 1 INCH BY 2 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-2.  (M)
